# SDR SWAA2021052143063

- Difficulty date: December 22, 2020
- Submitted: May 21, 2021
- Operation: Air carrier
- Aircraft: N954WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36669
- Aircraft time: 32,944 hours, 19,999 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 259.5-270
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER FLOOR SUPPORT UNDER PANEL 211AF AT FLIGHT COMPARTMENT ENTRANCE STA 259.5 TO 270 OBL CORRODED. / REMOVED AND REPLACED SUPPORT PER SRM 51-40-02.
